You are here

Markovian trees subject to catastrophes: Would they survive forever?

TitleMarkovian trees subject to catastrophes: Would they survive forever?
Publication TypeBook Chapter
Year of Publication2013
AuthorsHautphenne, S, Guy Latouche,, Nguyen, GT
EditorGuy Latouche,, Ramaswami, V, Sethuraman, J, Sigman, K, Squillante, MS, Yao, DD
Book TitleMatrix-Analytic Methods in Stochastic Models
Series TitleSpringer Proceedings in Mathematics & Statistics
Volume27
Chapter5
Pagination87–106
PublisherSpringer
CityNew York, NY

Theme by Danetsoft and Danang Probo Sayekti inspired by Maksimer